# SDR 2007UALA04673

- Difficulty date: November 11, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 25,752 hours, 5,809 cycles
- Engine: Pwa PW4077
- Engine time: 40,528 hours, 8,552 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE JUST SHUT DOWN ON TAXI OUT.
